Okay, so when my difficult child started taking Lamictal, they WARNED ME about the seriousness of a rash that she could develop on her stomach somewhere between 2 and 8 weeks of starting or changing dosages on this medication. So, when my difficult child came home from school yesterday covered in bumps on her belly, we decided it was time to pay the ER a visit. This is the beginning of week 3 of the medications, so great timing.... THE ER doctor THOUGHT I WAS CRAZY!!!! He kept going on and on about an allergic reaction to medication happening within 48 hours of taking the first pill, and how she had been taking it too long to be having an allergy. I very politely tried to explain to him that her psychiatrist lead me to believe that the "Lamictal Rash" was NOT an allergic reaction, but that it could have serious consequences if left untreated..... and he still looked at me like I was NUTS and had NO CLUE what I was talking about. So he gives her BENADRYL!!!! And that's supposed to HELP after he SWORE it wasn't an allergy?!?! Advising me that if there was some condition that the psychiatrist was aware of that he wasn't, he recommended I try to make an appointment with her in the next "week or so" he said. Well, when the psychiatrist declared the tummy rash a "medical emergency", I am sure she was NOT thinking "have it treated sometime within a week or so"........ So, FUMING, I called the psychiatrist office this morning, only to discover that she is on VACATION!!! ARGH!!! She already has an appointment with her regular doctor today, so I thought I would discuss this with her, but now there is a new concern, if the psychiatrist isn't available and they take her off this medicine, what will we do??!?!?! She is DANGEROUS when unmedicated. To herself AND to others, so I am wondering if it would be something the regular doctor might be willing to give her something just for a few days until psychiatrist comes back. I guess now that I am done venting, my real question is, have any of your children ever developed this "Lamictal Tummy Rash"??? If so, <u>what does it look like</u>, and WHY do they consider it such an emergency??? I read online that untreated it can lead to disability and even death, but it doesn't say how or why!!!!!